The article you requested is
Dyskinesia With Fluoxetine: Tardive or Late-Onset Persistent, Acute Norfluoxetine Dyskinesia?
J Clin Psychiatry 1997;58:85 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: N. H. Sandler, M.D. (February 1996 issue), reported a
fascinating fluoxetine-related lingual dyskinesia. We wish to
pose some additional considerations. While these lingual movements
may represent tardive dyskinesia (TD), Schooler and
Kane described properties of TD not reported in this case:
masking of TD with dyskinetogenic drug dose increases, rebound
worsening with dose reductions, and the necessity of excluding
other dyskinesia etiologies.